# SDR ASOA2019041745055

- Difficulty date: April 14, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 41,095 hours, 31,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 136948
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,015 hours, 2,336 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY FLOOR LIGHT BY WING EMERGENCY EXIT INOP. REMOVED AND REPLACED THE #3 PSU BATTERY WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
